# SDR CA110930002

- Difficulty date: September 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 9,116 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 0660306200
- Condition: Failed
- Location: Pilots Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS ENCODING ALTIMETER FAILED IMMEDIATELY FOLLOWING LIFT OFF. TROUBLESHOOTING WAS CONDUCTED INCLUDING FUNCTIONAL GEAR CHECKS NO FAULTS WHERE OBSERVED, ENCODING ALTIMETER WAS REPLACED AND TEST SATISFACTORY IAW CAR 571, APPENDIX B.  ACFT WAS RELEASE SUBJECT TO A SATISFACTORY TEST FLIGHT. NO DEFECTS NOTE DURING TEST FLIGHT.
